# SDR UALA2012043002530

- Difficulty date: April 29, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 66,918 hours, 12,097 cycles
- Engine: Pwa PW4077
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Warning Message
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC L STATUS FAULT MESSAGE DISPLAYED.  RESET L AIMS CABINET REF MM AND OP CHECKED. OP CHECKED GOOD ON GROUND CHECKS.
